| Model Number |
DTMB1QQ |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited t-wave oversensing (twos) post ventricular sensed noted in stored episodes.It was also reported that the estimated longevity of the cardiac resynchronization therapy defibrillator (crt-d) battery was less than expected.The device and lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated that the battery had not yet reached its recommended replacement time.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited t-wave oversensing (twos) post ventricular sensed noted in stored episodes.It was also reported that the estimated longevity of the cardiac resynchronization therapy defibrillator (crt-d) battery was less than expected.The device and lead remain in use.No patient complications have been reported as a result of this event.It was further reported that the patient was seen in clinic and all lead and battery trends were appropriate for the patient's baseline.It was noted that the patient was not taking any of their medication.The medication was refilled and they were now taking as directed.The crt-d was reprogrammed to adjust the therapy zones, but not in response to the reported issues.